# SDR 00FDEA00466

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FWD ENTRY DOOR ESCAPE SLIDE LIGHT BATTERY PACK FOUND CRACKED.  REMOVED AND REPLACED PER IAW MM 33-50-112.
